U.S. doctors online nowAsk doctors free
Bridgewater, NJ
A 60-year-old female asked:

I have osteoarthritis thoghout spine. could severe foraminal narrowing and facet changes c2/c3 c/3/c4 cause dizziness, tinnitus and a mild headache?

1 doctor answer1 doctor weighed in
Dr. Cornelius Oleary
A Verified Doctoranswered
Urgent Care 20 years experience
See your MD: 58 year old lady with dizziness, tinnitus, and mild headache of unknown duration on duloxitine, verapamil, plaquenil (hydroxychloroquine). You need a full exam to measure your vital signs, a careful history, and a full exam. Two of the agents you are taking, duloxitine and verapamil can cause dizziness. Tinnitus is likely from hearing loss. Spinal stenosis an unlikely cause of your symptoms s/p laminectomy 2 years ago

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 24, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.